The Side Effects Of Taking Antibiotics Are One Hour Of Eating Chocolate.?
Ass .. I have tb .. I eat pau bread with chocolate contents after one hour of taking antibiotics … Is it dangerous? Or should I drink it again … Thank you
Thank you for asking HealthReplies.com.
Need to be clarified, exactly what antibiotics are you taking?
TB (tuberculosis) is an infectious disease that must be treated by administering a combination of antibiotics and vitamins for at least 6 months. With regular treatment, coupled with the handling of risk factors, often this disease can be cured and does not lead to dangerous complications.
There are various types of antibiotics that can be given to people with TB. Most of these antibiotics, their viability and effectiveness are not greatly affected by food or drink. However, many sources say that the most effective effect of OAT (anti-TB drugs) is obtained when consumed on an empty stomach. So, you are advised to consume this OAT about 2 hours after eating or 30-60 minutes before eating.
You can observe from our explanation above, that it's okay for you to consume chocolate sandwich after 1 hour consuming OAT. If consumption of this bread makes you feel more comfortable and reduces nausea, then this is actually good for you. You do not need to consume OAT again due to your actions.
Hope this helps ...